# SDR IPXA1569142

- Difficulty date: August 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024121
- Condition: Damaged
- Location: Bs 860 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LT MAIN CARGO COMPARTMENT, FRAME AT BS 860 BETWEEN 15L AND 16L HAS DAMAGE FROM SCREW CONTACT FROM SIDEWALL AIR GRILLS.   REPAIRED LT MAIN CARGO COMPARTMENT FRAME BS 860 BETWEEN S-15L AND S -16L IAW EA 111063.
